MAUDE Adverse Event Report: ROCHE DIAGNOSTICS FERR4; FERRITIN

ROCHE DIAGNOSTICS FERR4; FERRITIN
Catalog Number 05172390190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One sample of the patient was provided for investigation.The investigation tested the patient¿s sample in normal and decreased mode, resulting in ferr4 values of 315.7 ug/l and 285.5 ug/l.The sample was also tested with the elecsys ferritin on a cobas e602, resulting in a ferr value of 131.8 ng/ml.The sample was also tested on a cobas c503 with further assays, resulting in the following results: iga2 = 2.95 g/l, igm2 = 1.10 g/l, igg2 = 10.3 g/l, kapp2 = 2.73 g/l, lamb2 = 1.53 g/l.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable ferr4 (tina-quant ferritin gen.4) results for several samples from one patient, tested on a cobas 8000 c702 module.It was asked but it is unclear if all results were measured from the same sample material or from different drawings.According to the physician and the results of myelography, the results did not fit to the patient¿s clinical picture.On (b)(6) 2022, the patient had a ferr4 value of 224.8 ug/l.On (b)(6) 2022, the patient had a ferr4 value of 235.3 ug/l.On (b)(6) 2022, the patient had a ferr4 value of 221.6 ug/l.On (b)(6) 2022, the patient had a ferritin value of 5 ug/l, tested with a competitor method.This result was deemed correct.On (b)(6) 2022, the patient had a ferr4 value of 207.7 ug/l.The questionable results were reported outside of the laboratory.The ferr4 reagent lot was 63670701 with an expiration date of 30-apr-2023.
 
Additional Manufacturer Narrative
It was confirmed that the results were obtained from different sample drawings.
 
Additional Manufacturer Narrative
The sample was further tested non-diluted and by using a 1:20 dilution, resulting in ferr4 values of 314 ug/l and 300 ug/l.The sample was then tested non-diluted and by using a 1:10 dilution on a siemens bn prospec analyzer, resulting in ferr values of 110 ug/l and 122 ug/l.The investigation did not detect an interference by gammopathy.The investigation determined that the sample material shows non-reproducible results when different analytical methods are used.The antibodies used in the test reagents differ in specificity which may account for non-reproducible recoveries on specific samples.The issue is consistent with a rare commutability issue of the biological material.There is no indication for a general product problem.

Brand Name
FERR4
Common Device Name
FERRITIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16101356
Report Number1823260-2023-00057
Device Sequence Number6275009
Product Code DBF
UDI-Device Identifier04015630925308
UDI-Public04015630925308
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number05172390190
Device Lot Number63670701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer01/10/2023
03/30/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date02/17/2023
04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown